View Complete Reference

Schatte, P and Nagasaka, K (1991)

A note on Benfordís law for second order linear recurrences with periodical coefficients

Z. Anal. Anwend. 10(2), pp. 251-254.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: ZENTRALBLATT SUMMARY: A sequence (un)n=1satisfies Benford's law if (log10|un|) is uniformly distributed modulo 1. For second-order linear recurrences un+2=an+2un+1+bn+2un with periodic coefficients an+2, bn+2 the authors prove a sufficient criterion for (un) satisfying Benford's law. As a corollary the sequences (pn) and (qn), where pn/qn denotes the n-th convergent of the continued fraction expansion of a quadratic irrational, satisfy Benford's law.


Bibtex:
@article {, AUTHOR = {Schatte, P. AND Nagasaka, K.}, TITLE = {A note on Benford's law for second order linear recurrences with periodical coefficients}, JOURNAL = {Z. Anal. Anwend. }, YEAR = {1991}, VOLUME = {10}, NUMBER = {2}, PAGES = {251-254}, }


Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory